Need advice with epistane cycle
- 09-13-2013, 02:51 PM
- 09-13-2013, 04:49 PM
Wrong forum, you'll have better luck in the anabolic forum. If I had to take a guess it's a estrogen balance problem (Kind of like Erase, epi's estrogen suppressive?), I'd take your fishoil,cissus and otc pain killer or think about changing your dosage or come off if it continues. But you'll get better advise in the other section.
09-13-2013, 04:59 PM
09-13-2013, 05:22 PM
Stop your cycle and do more homework first, but yes, the other forum will be where you want to go. Epistane can be a pain on your joints and you should have already had something for it on hand or already begun. I would stop.
09-13-2013, 09:32 PM
Similar Forum Threads
- By Aaron330 in forum AnabolicsReplies: 67Last Post: 02-28-2014, 05:51 PM
- By mleonardi in forum AnabolicsReplies: 25Last Post: 08-28-2012, 06:35 PM
- By DStruct in forum SupplementsReplies: 8Last Post: 02-02-2012, 12:49 PM
- By STL1CJG in forum AnabolicsReplies: 6Last Post: 06-14-2008, 08:01 PM
- By djhex36 in forum Cycle InfoReplies: 5Last Post: 10-28-2003, 08:06 PM